Alert archive / Louisiana / Flash Flood Warnings in 2014

Flash Flood Warning 20, NWS Lake Charles, LA

July 18, 2014Iberia Parish, Saint Martin Parish, St. Mary Parish, Louisiana

NWS Lake Charles, LA issued this flash flood warning at Jul 18, 2014, 10:16 AM CDT for Iberia Parish, Saint Martin Parish, St. Mary Parish, Louisiana. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 18, 2014, 10:16 AM CDT (15:16 UTC)
Expired
Jul 18, 2014, 2:15 PM CDT
In force
4 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
None

Counties Iberia Parish, LA, Saint Martin Parish, LA, St. Mary Parish, LA

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 3.3 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2014-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2083 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2014-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2083 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
686 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
1.0
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

866 
WGUS54 KLCH 181516
FFWLCH
LAC045-099-101-181915-
/O.NEW.KLCH.FF.W.0020.140718T1516Z-140718T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1016 AM CDT FRI JUL 18 2014

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  IBERIA PARISH IN SOUTH CENTRAL LOUISIANA...
  THIS INCLUDES THE CITIES OF...NEW IBERIA...JEANERETTE...
  SOUTHEASTERN ST. MARTIN PARISH IN SOUTH CENTRAL LOUISIANA...
  ST. MARY PARISH IN SOUTH CENTRAL LOUISIANA...
  THIS INCLUDES THE CITIES OF...BELLE RIVER...STEPHENSVILLE...
  PATTERSON...MORGAN CITY...FRANKLIN...CYPREMORT POINT...BURNS
  POINT...BERWICK...BAYOU VISTA...

* UNTIL 215 PM CDT

* AT 1012 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  HEAVY RAIN FROM THUNDERSTORMS OVER THE WARNED AREA. TWO TO FOUR    
  INCHES OF RAINFALL HAS FALLEN OVER THE LAST 4 HOURS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SORREL...
  PATTERSON MEMORIAL AIRPORT...GLENCOE...ELLERSLIE...COTE BLANCHE
  ISLAND...CHARENTON...BALDWIN AND AMELIA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL OF 2 TO 3 INCHES WILL BE POSSIBLE AS 
THUNDERSTORMS FORM AND MOVE OVER THE SAME LOCATIONS.

&&

LAT...LON 2942 9151 2938 9136 2947 9131 2941 9147
      2953 9144 2963 9157 2940 9185 2957 9204
      2964 9186 2982 9184 2982 9193 3033 9162
      3011 9146 3004 9121 2981 9109 2960 9107
      2954 9127 2943 9122 2932 9136 2932 9137

$$

LANDRENEAU

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 7:01 AM CDT, 3 hours 15 minutes earlier.

Area forecast discussion, Jul 18, 7:01 AM CDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
701 AM CDT FRI JUL 18 2014

.DISCUSSION...
18/12Z TAF ISSUANCE.

&&

.AVIATION...
WIDESPREAD SHOWERS AND THUNDERSTORMS ACRS THE AREA THIS MORNING
WILL SLOWLY MOVE EAST TODAY. CHANCES WILL BE HIGHEST THIS
MORNING...GRADUALLY DIMINISHING FM NW TO SE THIS AFTN AS A SFC FRONT
AND UPPER TROF PROGRESS EAST ACRS THE AREA. CARRIED PREVAILING
SHRA AT ALL SITES THROUGH EARLY AFTN...WITH TEMPO GROUPS EARLY
THIS MORNING FOR GUSTY WINDS...THUNDER...HEAVY RAINFALL AND
VISBY/CIGS LOWERING TO IFR DURING PERIODS OF STRONGER STORMS.
OUTSIDE OF THE HEAVIER PRECIP...CIGS SHOULD BE VFR WITH VISBYS
HOVERING AROUND THE MVFR/VFR THRESHOLD. KEPT PROB30 GROUPS FOR
LATE THIS AFTN AND EVENING...WITH VC THEREAFTER AS ISOLTD TO SCT
SHOWERS ARE EXPECTED TO LINGER OVERNIGHT. SLY WINDS WILL BECOME
SWLY AS THE SFC FRONT MOVES INTO THE AREA. WINDS WILL BECOME VRBL
LATE THIS AFTN AND EVENING WITH THE BOUNDARY STALLING AS IT
APPROACHES THE I-10 CORRIDOR.  24

&&

.PREV DISCUSSION... /ISSUED 335 AM CDT FRI JUL 18 2014/

..HEAVY RAIN THREAT ESPECIALLY THIS MORNING...

DISCUSSION...
AN UPPER LEVEL DISTURBANCE IS MOVING EAST OUT OF THE SOUTHERN
PLAINS. INCREASING SOUTHERLY WINDS AHEAD OF THIS SYSTEM IS
BRINGING IN COPIOUS AMOUNTS OF GULF MOISTURE. THE PRECIPITABLE
WATER VALUE ON THE 18/00Z UPPER AIR SOUNDING FROM KLCH WAS AT 2.25
INCHES OR ABOUT 125 PERCENT OF NORMAL...WITH MEAN RH OVER 80 PERCENT. SINCE
THEN...LATEST GPS-MET DATA...SHOWS PRECIPITABLE WATERS VALUES
ACROSS THE FORECAST AREA BETWEEN 2.4 AND 2.5 INCHES...WHICH IS NOW
TWICE THE STANDARD DEVIATION...DEFINITELY NEEDED FOR A HEAVY
RAINFALL EVENT. LIFT PROVIDED BY THE UPPER LEVEL DISTURBANCE AND
DIFLUENT FLOW ALOFT...IS TAPPING INTO THE MOISTURE...PROVIDING
NUMEROUS SHOWERS AND THUNDERSTORMS. MOST OF THE STORMS ARE
PRODUCING RAINFALL RATES BETWEEN 1 AND 2 INCHES PER HOUR...AND SO
FAR AS OF 3:30 AM...THE KLCH ASOS HAS RECORDED 2.65 INCHES OF
RAINFALL SINCE MIDNIGHT...WITH AROUND 2.25 INCHES IN THE LAST 1 1/2
HOURS.

UPPER LEVEL DISTURBANCE WILL CONTINUE TO GRADUALLY MOVE EAST
ACROSS THE FORECAST AREA TODAY. NUMEROUS SHOWERS AND THUNDERSTORMS
WILL BE THE RESULT...WITH THE BEST COVERAGE AND HEAVIEST RAINFALL
DURING THE MORNING HOURS...WHERE LIFT AND UPPER LEVEL DIVERGENCE
WILL BE AT ITS GREATEST. AGAIN...PROGS KEEP PWAT VALUES OVER 2.25
INCHES WITH MEAN RH OVER 80 PERCENT DURING THE DAY.
THEREFORE...HEAVY RAINFALL WILL BE LIKELY WITH ADDITIONAL RAINFALL
TOTALS AREA WIDE BETWEEN 1 1/2 AND 3 INCHES...WITH LOCALIZED
HIGHER AMOUNTS. INHERITED A FLASH FLOOD WATCH...AND WILL KEEP THAT
GOING THROUGH THE AFTERNOON. THE HEAVY RAINFALL MAY ALSO DRAG DOWN
SOME OF THE STRONGER WINDS IN THE MID LEVELS...SO SOME ISOLATED
WET MICRO BURSTS...WITH GUSTS OVER 40 MPH WILL BE POSSIBLE. ONE
STORM EARLIER PRODUCED A WIND GUST AT THE AWOS AT CAMERON TO 49 MPH.

THE DISTURBANCE WILL MOVE OFF TO THE EAST ON SATURDAY...ALTHOUGH
TROF FROM THIS SYSTEM WILL LINGER OVER THE FORECAST AREA...SO A
DECENT CHANCE OF RAIN WILL CONTINUE...AS GOOD MOISTURE COMBINED
WITH DAYTIME HEATING...SHOULD BE ENOUGH THE GET CONVECTION GOING.

UPPER LEVEL RIDGE OVER THE SOUTHWEST U.S. WILL TRY TO BUILD TO THE
EAST EARLIER NEXT WEEK. HOWEVER...LOOKS LIKE THERE WILL BE ENOUGH
OF A WEAKNESS ALOFT...ALONG WITH GOOD MOISTURE...TO KEEP A DAILY
CHANCE OF MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS IN THE FORECAST.

RUA

MARINE...
LOW LEVEL JET ASSOCIATED WITH AN UPPER LEVEL DISTURBANCE MOVING
OUT OF THE SOUTHERN PLAINS...IS HELPING TO PRODUCE MODERATE
SOUTHERLY WINDS OVER THE COASTAL WATERS. THE RESULT WILL BE
EXERCISE CAUTION HEADLINED IN THE MARINE ZONES FOR THE MORNING
HOURS. GRADIENT WILL RELAX SOME BY AFTERNOON WITH WINDS DECREASING
A LITTLE. THE DISTURBANCE WILL ALSO PRODUCE SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS THROUGH SATURDAY. SOME OF THE STORMS
WILL PRODUCE WIND GUSTS OVER 34 KNOTS...ESPECIALLY DURING THE
MORNING HOURS WHEN LOW LEVEL JET WILL BE AT ITS STRONGEST.

THE DISTURBANCE WILL MOVE OFF TO THE EAST BY SUNDAY...DECREASING
RAIN CHANCES TO THE TYPICAL ISOLATED TO SCATTERED CATEGORY. LIGHT
TO MODERATE SOUTHERLY WINDS WILL BE FOUND...AS WEAK HIGH PRESSURE
OVER THE NORTHEAST GULF WILL RIDGE WEST INTO THE COASTAL WATERS.

RUA

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  83  74  88  74 /  90  50  50  20
KBPT  84  75  88  76 /  90  50  50  30
KAEX  82  72  88  73 /  90  50  50  20
KLFT  84  75  87  76 /  90  60  60  40

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR ACADIA-ALLEN-
     AVOYELLES-BEAUREGARD-CALCASIEU-EAST CAMERON-EVANGELINE-
     IBERIA-JEFFERSON DAVIS-LAFAYETTE-LOWER ST. MARTIN-RAPIDES-
     ST. LANDRY-ST. MARY-UPPER ST. MARTIN-VERMILION-VERNON-WEST
     CAMERON.

TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR HARDIN-JEFFERSON-
     NORTHERN JASPER-NORTHERN NEWTON-ORANGE-SOUTHERN JASPER-
     SOUTHERN NEWTON-TYLER.

GM...SMALL CRAFT EXERCISE CAUTION UNTIL NOON CDT TODAY FOR COASTAL
     WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-COASTAL
     WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
     COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL
     CITY LA OUT 20 NM-WATERS FROM INTRACOASTAL CITY TO CAMERON
     LA FROM 20 TO 60 NM-WATERS FROM CAMERON LA TO HIGH ISLAND
     TX FROM 20 TO 60 NM-WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY LA FROM 20 TO 60 NM.

&&

PUBLIC/MARINE...07
AVIATION...24
Hazardous weather outlook, Jul 18, 4:56 AM CDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
456 AM CDT FRI JUL 18 2014

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
191130-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
456 AM CDT FRI JUL 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL DISTURBANCE WILL COMBINE WITH ABUNDANT GULF
MOISTURE TO PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS. DUE TO THE
HIGH MOISTURE CONTENT IN THE ATMOSPHERE...HEAVY RAINFALL WILL BE
POSSIBLE. RAINFALL RATES WITH THE STORMS WILL RANGE BETWEEN 1 AND
2 INCHES...WITH AREAL RAINFALL AMOUNTS AVERAGING BETWEEN 2 AND 3
INCHES...WITH LOCALLY HIGHER AMOUNTS. WHERE THE LOCALLY HIGHER
AMOUNTS OCCUR...FLOODING OF STREETS AND LOW LYING POOR DRAINAGE
AREAS WILL BE POSSIBLE. ALSO...BRIEF WIND GUSTS TO 40 MPH AND
FREQUENT CLOUD TO GROUND LIGHTNING WILL ACCOMPANY THE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

DECENT MOISTURE ALONG WITH THE UPPER LEVEL DISTURBANCE WILL LINGER
ON SATURDAY WITH ANOTHER GOOD CHANCE OF SHOWERS AND THUNDERSTORMS.
SOME ISOLATED HEAVY RAINFALL WILL BE POSSIBLE ALONG WITH FREQUENT
CLOUD TO GROUND LIGHTNING. A DAILY CHANCE OF AFTERNOON SHOWERS AND
THUNDERSTORMS WILL CONTINUE THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR RAINFALL AMOUNTS AND POSSIBLE
REPORTS OF FLOODING.

GMZ430-432-435-450-452-455-470-472-475-191130-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
456 AM CDT FRI JUL 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE.
SOME OF THE STORMS WILL PRODUCE WIND GUSTS OVER 30 KNOTS...FREQUENT
CLOUD TO WATER LIGHTNING...AND HEAVY RAINFALL REDUCING
VISIBILITIES BELOW 1 NM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A LIGHT TO MODERATE ONSHORE FLOW IS EXPECTED. A DAILY CHANCE OF
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE. WINDS AND SEAS WILL BE
LOCALLY HIGHER NEAR THE STORMS...ALONG WITH OCCASIONAL CLOUD TO
WATER LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

RUA

In the hours before

Local storm report, Jul 18, 9:12 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
912 AM CDT FRI JUL 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 AM     FLASH FLOOD      LAFAYETTE               30.22N 92.03W
07/18/2014                   LAFAYETTE          LA   BROADCAST MEDIA

            STREET FLOODING ON AMBASSADOR CAFFERY AND DULLES

&&

RDEAL
Local storm report, Jul 18, 9:17 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
917 AM CDT FRI JUL 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 AM     FLASH FLOOD      LAFAYETTE               30.22N 92.03W
07/18/2014                   LAFAYETTE          LA   LAW ENFORCEMENT

            FLOODING REPORTED IN THE 500 BLOCK OF CHEMIN AGREABLE AND
            ON LANDRY RD FROM LE VIOLON TO FIELDSPAN

&&

RDEAL
Local storm report, Jul 18, 9:33 AM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
933 AM CDT FRI JUL 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0831 AM     FLASH FLOOD      BEAUMONT                30.09N 94.14W
07/18/2014                   JEFFERSON          TX   BROADCAST MEDIA

            HEAVY FLOODING OCCURING ON MLK IN BEAUMONT

&&

RDEAL
Local storm report, Jul 18, 10:00 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1000 AM CDT FRI JUL 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 AM     FLASH FLOOD      CARENCRO                30.31N 92.04W
07/18/2014                   LAFAYETTE          LA   BROADCAST MEDIA

            WATER IS COVERING THE ROADWAYS AROUND FRANCOIS DRIVE AND
            BREAUX ROAD

&&

RDEAL
Local storm report, Jul 18, 10:03 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1003 AM CDT FRI JUL 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     MARINE TSTM WIND 5 SE SABINE PASS        29.68N 93.84W
07/18/2014  M39 MPH          GMZ450             LA   C-MAN STATION

            REPORT FROM C-MAN TXPT2

&&

MOGGED
Local storm report, Jul 18, 10:08 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1008 AM CDT FRI JUL 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 AM     MARINE TSTM WIND 7 SW JOHNSONS BAYOU     29.70N 93.73W
07/18/2014  M38 MPH          GMZ450             LA   PUBLIC

            REPORT FROM PLATFORM IN WEST CAMERON BLOCK 17.

&&

MOGGED

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 9:46 PM CDTFlash Flood WatchLCHAllen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more24 hr
Jul 17, 10:25 PM CDTSpecial Weather StatementLCHSaint Martin65 min
Jul 18, 12:20 AM CDTSpecial Weather StatementLCHCalcasieu40 min
Jul 18, 12:22 AM CDTSpecial Marine WarningLCH23 min
Jul 18, 2:11 AM CDTSpecial Weather StatementLCHCalcasieu49 min
Jul 18, 2:29 AM CDTSpecial Marine WarningLCH61 min
Jul 18, 2:46 AM CDTAreal Flood AdvisoryLCHCalcasieu, Cameron119 min
Jul 18, 3:08 AM CDTSpecial Weather StatementLCHCameron52 min
Jul 18, 3:21 AM CDTFlash Flood WarningLCHCalcasieu, Cameron, Jefferson Davis3 hr
Jul 18, 3:35 AM CDTSpecial Weather StatementLCHJefferson Davis40 min
Jul 18, 4:06 AM CDTSpecial Weather StatementLCHAcadia39 min
Jul 18, 4:28 AM CDTSpecial Weather StatementLCHVermilion47 min
Jul 18, 4:46 AM CDTSpecial Marine WarningLCH44 min
Jul 18, 4:58 AM CDTSpecial Weather StatementLCHVermilion32 min
Jul 18, 5:55 AM CDTAreal Flood AdvisoryLCHAcadia, Cameron, Lafayette, Vermilion2 hr
Jul 18, 6:26 AM CDTSpecial Weather StatementLCHSaint Landry34 min
Jul 18, 6:41 AM CDTAreal Flood AdvisoryLCHBeauregard, Calcasieu3 hr
Jul 18, 7:53 AM CDTFlash Flood WarningLCHCalcasieu, Cameron112 min
Jul 18, 8:20 AM CDTSpecial Weather StatementLCHCalcasieu, Cameron, Jefferson Davis85 min
Jul 18, 8:26 AM CDTSpecial Marine WarningLCH2 hr
Jul 18, 8:36 AM CDTRiver Flood WarningLCHLafayette, Saint Landry, Saint Martin4 days
Jul 18, 8:36 AM CDTRiver Flood WarningLCHLafayette, Vermilion7 days
Jul 18, 8:38 AM CDTSmall Craft AdvisoryLCH3 hr
Jul 18, 9:03 AM CDTFlash Flood WarningLCHAcadia, Iberia, Lafayette, Saint Landry, Saint Martin, Vermilion4 hr
Jul 18, 9:44 AM CDTFlash Flood WarningLCHBeauregard, Calcasieu, Cameron4 hr
Jul 18, 9:54 AM CDTRiver Flood WarningLCHCalcasieu7 days
Jul 18, 9:54 AM CDTRiver Flood WarningLCHCalcasieu63 hr
Jul 18, 10:49 AM CDTSpecial Marine WarningLCH116 min
Jul 18, 12:14 PM CDTSpecial Weather StatementLCHVermilion61 min
Jul 18, 12:30 PM CDTSpecial Marine WarningLCH2 hr
Jul 18, 12:31 PM CDTSpecial Marine WarningLCH59 min
Jul 18, 1:02 PM CDTSpecial Weather StatementLCHSaint Martin58 min
Jul 18, 1:05 PM CDTFlash Flood WarningLCHIberia, Lafayette, Saint Martin, St. Mary, Vermilion4 hr
Jul 18, 1:29 PM CDTSpecial Marine WarningLCH91 min
Jul 18, 2:15 PM CDTSpecial Marine WarningLCH2 hr
Jul 18, 3:37 PM CDTSpecial Marine WarningLCH113 min

Nearby

Flash Flood Warnings in Louisiana, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.